# SDR LR7A2021121303070

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS4108
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK UNDER JOB CARD HC5321, FOUND LH DORSAL FIN LONGERON CRACKED AT FS897-907, LBL12.5, WL285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22. NR# 0623.
